Thumbnail
Access Restriction
Open

Author Fraas, M. ♦ Krejcirik, D. ♦ Pinchover, Y.
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2009-12-22
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Natural sciences & mathematics ♦ Mathematics ♦ Physics
Subject Keyword Mathematics - Analysis of PDEs ♦ Mathematical Physics ♦ Mathematics - Probability ♦ 35K08 (Primary) ♦ 58J35 ♦ 60J60 (Secondary) ♦ 35B09 ♦ math ♦ physics:math-ph
Abstract We study strong ratio limit properties of the quotients of the heat kernels of subcritical and critical operators which are defined on a noncompact Riemannian manifold.
Description Reference: Discrete Contin. Dynam. Systems A 28 (2010), 495-509
Educational Use Research
Learning Resource Type Article
Page Count 16


Open content in new tab

   Open content in new tab